International Conference on Oncology & Hematology
  • Follow

Accepted Abstracts

Drug-induced immune haemolytic anaemia in aids patients

González CA*, Guzmán L, Ferrari D
Universida Catolica Argentina, Argentina 

Citation: González CA, Guzmán L, Ferrari D (2019) Drug-induced immune haemolytic anaemia in aids patients. SciTech Oncology 2019. Dubai: UAE

Received: May 16, 2019         Accepted: May 17, 2019         Published: May 17, 2019

Abstract

Drug-induced immune haemolytic anaemia (DIHA) is a rare but potentially serious event that occurs in about 1 in 1 million of the population. The underlying pathogenesis is not fully understood,
Purpose: To detect antibodies (Ab) induced by more than one drug in patients with AIDS who developed DIHA.
Patients: We studied 10 AIDS patient with suspected of DIHA.
Methods: Serologic test was performed in gel-test. It was investigated in serum and eluates the presence of drug-depend Ab by Indirect Antiglobulin test in presence of drug.
Result: In our series 4/10 patients develop DIHA. In next 3 patients develop drug-dependent Ab for omeprazole and another two patient for Clindamicin. One case were due to more than one drug (Pirazinamid, Isoniacid and Pirazinamid). The Direct Antiglobulin Test was positive in all patients by anti-IgG and 6 by anti-C3d. When necessary red blood cell transfusion, corticotherapy and combined treatments.  Drug-independent antibodies were not detected.
Conclusion: Our study demonstrates that patient with AIDS may develop drug-induced antibodies. One patient develop DIHA by more than one drug (1 patient of 4). This permits us make the hypothesis on a predisposition of patients with AIDS, frequently polymedicated, to develop DIHA, even to more the one drug.
Keywords drug-induced hemolytic anemia, drug-dependent antibodies, AIDS, immune hemolytic anemia